# SDR R61A2019102341127

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FUSELAGE II FLOOR STRUCTURE,CORROSION AND SCRIBE MARKS FOUND ON LONGITUDINAL BEAM  BTW FR 12-20 RBL 20. REMOVED AND REPLACED BEAM IAW SRM 51-41-02, 51-41-02, 51-43-03 AND SM 51-43-04.  PSE 53-10-027
